Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Does medication involving Rabonik tablets result in high prolactin levels in a woman who is not pregnant?

User rating for this question
Very Good
Answered by
Practicing since : 2005
Answered : 3163 Questions
does medication involving rabonik tablets result in high prolactin levels in a woman who is not pregnant and not in menopause?
Posted Sun, 6 May 2012 in Medicines and Side Effects
Answered by Dr. Rhea Chanda 8 minutes later

Thanks for the query.

Rabonik is rabeprazole,which is essentially a 'antacid'. It does not cause hormonal changes.High prolactin levels can occur in a non pregnant woman due to hormonal imbalance. It can cause menstrual irregularities. It can be treated by medication.

If you have hyperprolactenemia,then consult your doctor for medicines.

Hope I answered your query

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor